# SDR CA060509003

- Difficulty date: May 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 150C
- Engine: Cont O200A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: DOFF10300F
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STATOR AND RECTIFIER DEFECTIVE. (TC NR 20060509003)
